A 43-year-old member asked:
Disclaimer

What does the DES in desloratdine mean?

1 doctor answer
Dr. Heidi Fowler
24 years experience in Psychiatry
It is an: antihistamine. I don't know why the name starts with DES.
Answered on Jun 21, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Ernest Fischer
10 years experience in Internal Medicine and Pediatrics
Unclear: Not enough info to determine. Are you taking more caffeine those days?
A 29-year-old female asked:
Dr. Stuart Hickerson
31 years experience in Family Medicine
Bleeding: Various reasons, but bleeding after sex is often associated with infection or irritation to the cervix.
A 31-year-old female asked:
Dr. Leonard Giunta
53 years experience in Family Medicine
Possible pregnant: Need to see fmd and get serum preg test.
A 46-year-old member asked:
Dr. Casey Younkin
37 years experience in Obstetrics and Gynecology
Major, for some. : Female infants of mothers who got DES in pregnancy were possiibly affected. They could have uterine malformations making it hard to carry a baby to te ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month